# SDR CA150806005

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 10,520 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 30244
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT OF RT BRAKE LOCKING UP WHEN ACFT IS PUSHED OUT OF HANGAR REPORT BY AIRCREW.  RT BRAKE FOUND TO HAVE A CRACKED OTBD ROTOR.  RT BRAKE ASSY REPLACED AND RT MAIN WHEEL ASSY.  REPLACED DUE WORN DRIVE KEYS, P/N 205-05201.  NO OTHER FAULTS FOUND WITH MAIN WHEEL ASSY.
